# SDR UPS96221149

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bulged
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT FUSELAGE IS BULGED AT FRAME BS 990 BETWEEN S17 AND S18L.  REMOVED DAMAGED AREA, TREATED AND PRIMED, INSTALLED REPAIR AND REINSTALLED FAIRING ATTCH FITTING.
